Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Burning sensation on the penis. Due to contraceptive condoms? STD chances?

Hi Doc,

I am having burning sensation on penile head from last 4-5 day. it is tolerable but enough to make me discomfort.
I had a intercourse with my wife using contraceptive(moods condom) before 5 day, Same day my wife also had same sensation, but it remain only for max. 1 day. These condoms are lubricated condoms, When i searched in google found condoms with nonoxyl 9 lubricants can cause for such symptoms but i am not able to see nonoxyl 9 ingredients on packet of condoms. It is a packet of 10 small packets, i have used 3 packets till the date. when i had used 1st one, i had observed there is more lubricant.

I am having intercourse only with my wife & that too using contraceptive (condoms) from last 1 year.
Yesterday, i found some whitish bumps on skin, & one small red spot near tip, today i have consulted to doctor. Doc said, since there is no puss (discharge) or skin is not much affected, he has referred me to skin specialist. But he has found more to 2 red spots near by old one, but these 2 were very light.

Now i would like to ask
1. Does Contraceptives condoms are safe to use???
2. Is it the case of STD??
3. I know, it is foolish question, but is it symptoms of HIV??? I never have done anything (e.g no multiple partners, no blood transfusion, no sharing needles, no physical contact except my one partner, shaving at home, no tatoo etc. ) is there any other chances??? I mean i have checked condom packet before tearing, really condoms are sterilized properly??? or etc??

I hope, before answering to me you will understand my pain & feelings.

regards,
Sat, 11 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Urologist 's  Response
Hello
Thanks for your query.Based on the facts that you have posted it appears that you are getting burning sensation over glans of your penis after intercourse by using chemically lubricated condoms.
This is due to allergic reaction to the chemicals that are being used in these condoms.
It is always advisable not to use these condoms if one gets symptoms like burning or irritation after using these condoms.
As regards your other two questions it is just your anxiety that is bothering you.
Do not worry and do not stretch your anxiety.
Dr.Patil.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

dear Doctor i am 28 year male and i had intercourse with a hooker on 19.04.14 during my Thailand trip.. and i also don t know her hiv status, after...

Recent questions on  HIV

doctor1 MD

I recently lost my virginity, so I expected bleeding, however the condom split which meant I had to take the emergency contraception pill, I had...

doctor1 MD

hi, im taking ginet 84 pill, one tablet everyday. am i supposed to finish one packet and then wait a week before starting the second packet? or can...

doctor1 MD

hi..i had protected sex wit my boyfriend for the first time today..he had pre ejaculation within the condom for the first time..latr he did...

doctor1 MD

i am 30 yr old married and have a 3yr old son. i am having small dotted erruption on glans penis for last 8 months. tested negative for HIV and...

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a...

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was...

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...